PDA

View Full Version : Weird heart issues...



asherah
03-09-2011, 04:10 PM
So lately I have been having weird heart issues going on. Fluttering feelings, dizziness, sudden increase in heart rate or feeling like its pounding even tho i'm just sitting here.
Kinda worrying me a bit. Anyone else have this ? Does plaquenil cause this ?
I'm going to the rheumy again on the 16th so i'll ask her about it.

asherah

Angel Oliver
03-09-2011, 04:18 PM
Yes i suffer with this allot and recently wore a heart monitor over night,but all was well according to the doctor.Even when i eventually sleep it feels like i stopped breathing,but of course ive not lol.Thud thud thud de de de de thud thud de de ,the de de are the flutters lol.So you are not alone.Its something i live with and many more.Mention it to your doctor and get it checked out though to be safe.
Love
Amanda.xxxx

chikititalinda
03-09-2011, 05:30 PM
I know the feeling I was diagnosed with Tachichardia (sp?) recently. I feel my heart race for no reason and heart it beat in my ears or head. I have an appointment with my cardio next monday.

tgal
03-09-2011, 06:33 PM
Hi again. The heart and lungs are nothing to mess around with. You need to get to the doctor and have that checked out. I am bad about not having things checked out myself but this one sounds important. Keep us posted!

serand4
03-09-2011, 06:42 PM
I was apparently suffering from Tachichardia for nearly a year before my rheum bothered to tell me (120bpm). When it soared to 140, I ended up in the ER with blood clots about a week later. Please be careful! If you hurt and can't breathe -- get checked!!! By the way, once the clots cleared and my blood thinners set in, I'm back to 72bpm. My blood pressure was also very low when my heart beat was high but then got high when my heart rate was lowered. I think I'm finally "somewhat" balanced. Just keep a close track and find out all you can from your cardio doc.

wow
03-17-2011, 10:26 AM
I get that. The tests showed that my heart is enlarged due to distolic dysfunction. Half the heart attacks out there are due to distolic failure, so tell your doc. It may be nothing, but then again it could be something. Now I take medication to avoid heart failure.

PainGoAway
03-17-2011, 10:49 AM
WHAT DID THE DOCTOR SAY???
I noticed you were going to your doctor on the 16th...


Even before my diagnosis...I had heart troubles...
The doctor noticed I have irregular heart beats...He called PVC's. I don't require any medications. It feels "funny" from time to time. Palpitations and dizziness.

lovehubby
03-17-2011, 12:57 PM
Yes I have SVT super venticular Tachycardia and I have alot of palpitations ans skip beats PVC and PAC's are what they are called. it all started 20 years ago when I started having problems with my joints and thyroid which we now know was the Lupus causing my pain with my joints. I do take med. for the SVT's and have learned to live with it. But they don't know why I have it everything always check out good with my heart when I see the cardio

wow
03-18-2011, 11:53 AM
asherah,
I hope you saw the doc. Let us know what happened....

Peridot20_Gem
04-01-2011, 08:59 AM
I was apparently suffering from Tachichardia for nearly a year before my rheum bothered to tell me (120bpm). When it soared to 140, I ended up in the ER with blood clots about a week later. Please be careful! If you hurt and can't breathe -- get checked!!! By the way, once the clots cleared and my blood thinners set in, I'm back to 72bpm. My blood pressure was also very low when my heart beat was high but then got high when my heart rate was lowered. I think I'm finally "somewhat" balanced. Just keep a close track and find out all you can from your cardio doc.Hi Susan,
My old doctor years ago had me tested twice with my heart and it was beating faster than normal and i posted on a thread about this but could'nt remember the name till you've mentioned it but at 29 he did'nt want me on heart tablets he wanted to see if my body could cope with it but now over the years i get very breathless living on 2 inhalers during the day and a steroid one at night, if i bend and get up i feel like my airway as been trapped, i pass out and they've never found the reason why and if i'm sitting my heart rate goes faster and i start panicking, it's a right frightening nightmare as all my moms side including my mom have tied with heart attacks, fluid on the lungs and enlarged hearts.

Saysusie
04-02-2011, 12:25 PM
Hi Asherah;
Please let us know how your doctor's appointment went and what they said the issue was. Hoping that you are OK!

Peace and Blessings
Namaste
Saysusie

Peridot20_Gem
04-06-2011, 05:23 PM
Hello Asherah,

I hope you feeling abit better from when you first posted?? and like saysusie said please keep we updated.

Hugs Terri xxx